Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Suffering from abdominal pain and flatulence. Have anal itching. Taking fluticasone for nasal polyp. Cure?

Hi, sir...i am anu aggrawal.. M a medical student... M having flatulence form last 2 months.. I m having abdominal pain also near in epigastric region.. N i had anal itching 2 months for that i took one tablet of albendazol... N again sometimes i feel anal itching also.. I m also having problem of belching from last 3 months coz of belching n acidity i had got an ulcer on arytenoid n change in voice which was diagnosed br ent surgean n gave me rabeprazole n domperidol... Now my voice s good but belching s stil there after food...n sometimes i feel pain on left inguinal region also.. M taking fluticacone nasal spray for my nasal polyp ... No tenderness in any part of abdomen... Plz suggest me something to get rid of all these problems.. Plz Sugget me both allopathic n homeopathic treatment as soon as possibl
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

1.Avoid fatty meals
2. Don't lie down soon after meals for at least half hour
3.Take small and frequent meals, instead of full meals at a time
4. Wear loose clothes
5. If you are overweight or obese do weight reduction with dieting and exercise
6.Continue with a rabeprazole and domperidone
7.Take Tablet gasex by Himalaya company (an ayurvedic product)
8. Take black tea with ginger and cardamom with meals
9.For anal itching apply ointment containing nitroglycerin per anus before and after defecation

I hope I have answered your query and this will help you. Remain in touch and get-well soon
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor